# SDR FDEA201007082411

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NDA602233
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 1015 X=-8.5 SEAT TRACK FOUND DAMAGED.  CARRIED OUT REPAIR AND SECTION SEAT TRACK REPLACED AT STA 989 TO STA 1029 IAW SRM 53-70-00 FIG 1, REV 96.  REPAIR   CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
